# SDR SWIA200413227

- Difficulty date: April 22, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 10,578 hours, 14,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1033
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,879 hours, 11,064 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ILLUMINATED DURING TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW 33-50-01.  OPS CHECK GOOD.
